Certain geometric and topological properties of normed spaces with indefinite metric
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1973), pp. 97-102 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1973_6_a13,
     author = {V. A. Khatskevich},
     title = {Certain geometric and topological properties of normed spaces with indefinite metric},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {97--102},
     year = {1973},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1973_6_a13/}
}
TY  - JOUR
AU  - V. A. Khatskevich
TI  - Certain geometric and topological properties of normed spaces with indefinite metric
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1973
SP  - 97
EP  - 102
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/IVM_1973_6_a13/
LA  - ru
ID  - IVM_1973_6_a13
ER  - 
%0 Journal Article
%A V. A. Khatskevich
%T Certain geometric and topological properties of normed spaces with indefinite metric
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1973
%P 97-102
%N 6
%U http://geodesic.mathdoc.fr/item/IVM_1973_6_a13/
%G ru
%F IVM_1973_6_a13
V. A. Khatskevich. Certain geometric and topological properties of normed spaces with indefinite metric. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1973), pp. 97-102. http://geodesic.mathdoc.fr/item/IVM_1973_6_a13/